# SDR 03FDEA01141

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,943 hours, 24,637 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, RT MLG DOOR LIGHT REMAINED ILLUMINATED (F/O PANEL+S/O PANEL).  RECYCLED GEAR PER RED TABS BUT LIGHT REMAINED ILLUMINATED. R/R RT MLG DOOR   WARN SWITCH.  R/R CONNECTORS D752 & D4660P.
